# SDR UIEA2025103101288

- Difficulty date: October 31, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777F16
- Aircraft serial: 41518
- Aircraft time: 61,699 hours, 8,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT L1 DOOR INOP( R/R FLASHLIGHT PER ATLAS AIR DOCUMENT 777F-25-EEL AND OPS CHECK GOOD IAW AMM 25-64-01.
